# SDR DHL9872150D

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, TAIL SKID COMPT, VERTICAL ANGLE HAS CORROSION AT UPPER  AND LOWER END.  REPLACED ANGLE 7 X 1.5 PER SRM 52-10-1.  N/R 3050.
